Rocky Mountain Journal of Mathematics

Review Article Generalizations of the Gleason-Kahane-Żelazko Theorem

Krzysztof Jarosz

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 21, Number 3 (1991), 915-921.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072922

Digital Object Identifier
doi:10.1216/rmjm/1181072922

Mathematical Reviews number (MathSciNet)
MR1138144

Zentralblatt MATH identifier
0781.46035

Citation

Jarosz, Krzysztof. Review Article Generalizations of the Gleason-Kahane-Żelazko Theorem. Rocky Mountain J. Math. 21 (1991), no. 3, 915--921. doi:10.1216/rmjm/1181072922. https://projecteuclid.org/euclid.rmjm/1181072922


Export citation

References

  • B. Aupetit, Une généralisation du théorème de Gleason-Kahane-\D Zelazko pour les algèbres de Banach, Pacific J. Math. 85 (1979), 11-17.
  • C.P. Chen, A generalization of the Gleason-Kahane-\D Zelazko theorem, Pacific J. Math. (1983), 81-87.
  • -------- and P.J. Cohen, Ideals of finite codimension in commutative Banach algebras, manuscript.
  • N. Farnum and R. Whitley, Functions on real $C(S)$, Canad. J. Math. 30 (1978), 490-498.
  • A.M. Gleason, A characterization of maximal ideals, J. Analyse Math. 19 (1967), 171-172.
  • K. Jarosz, Finite codimensional ideal in function algebras, Trans. Amer. Math. Soc. 287 (1985), 779-785.
  • --------, Finite codimensional ideals in Banach algebras, Proc. Amer. Math. Soc. 101 (1987), 313-316.
  • J.P. Kahane and W. \D Zelazko, A characterization of maximal ideals in commutative Banach algebras, Studia Math. 29 (1968), 339-343.
  • S. Kowalski and Z. Słodkowski, A characterization of multiplicative linear functionals in Banach algebras, Studia Math. 67 (1980), 215-223.
  • S.H. Kulkarni, Gleason-Kahane-\D Zelazko theorem for real Banach algebras, J. Math. Phys. Sci. 18 S (1984), 19-28.
  • N.V. Rao, Closed subspaces of finite codimension in regular self-adjoint Banach algebras, manuscript.
  • M. Roitman and Y. Sternfeld, When is a linear functional multiplicative? Trans. Amer. Math. Soc. 267 (1981), 111-124.
  • C.R. Warner and R. Whitley, A characterization of regular maximal ideals, Pacific J. Math. 30 (1969), 277-281.
  • --------, Ideals of finite codimension in $C[0,1]$ and $L^1(R)$, Proc. Amer. Math. Soc. 76 (1979), 263-267.
  • W. \D Zelazko, A characterization of multiplicative linear functionals in complex Banach algebras, Studia Math. 30 (1968), 83-85.